# SDR 98FDEA00507

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 050FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47804
- System (JASC): 5245 · Air Conditioning Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Ac Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C DOORS CAUTION LT ILLUM IN FLT FOR 25 SEC.  FOLLOW RED TABS AND DIVERTED TO DEN.  T/S SYS VERF SWITCH OPS, RELAY FUNCTION AND WIRING, NO PROBLEM FOUND.  STRIKER PLATE THROW ON RIGHT DOOR OUT OF LIMITS.  ADJUSTED STRIKER PER M/M 52-42-01-2.  DOOR OPS AND LIGHT IND NORMAL.  REMOVED MEL NR 39037.
